Interesting theorems in symbolic logic

Journal of Philosophy, Psychology and Scientific Methods 10 (9):239-242 (1913)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,088

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some useful preservation theorems.Kevin J. Compton - 1983 - Journal of Symbolic Logic 48 (2):427-440.
On the incompleteness theorems.Henryk Kotlarski - 1994 - Journal of Symbolic Logic 59 (4):1414-1419.
Some dichotomy theorems for isomorphism relations of countable models.Su Gao - 2001 - Journal of Symbolic Logic 66 (2):902-922.
Whither relevant arithmetic?Harvey Friedman & Robert K. Meyer - 1992 - Journal of Symbolic Logic 57 (3):824-831.
Reverse mathematics: the playground of logic.Richard A. Shore - 2010 - Bulletin of Symbolic Logic 16 (3):378-402.

Analytics

Added to PP
2009-01-28

Downloads
38 (#377,000)

6 months
1 (#1,149,473)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Logical consequence as truth-preservation.Stephen Read - 2003 - Logique and Analyse 183 (4):479-493.
C.I.Lewis’s calculus of predicates.Chris Swoyer - 1995 - History and Philosophy of Logic 16 (1):19-37.
Preface.Matteo Pascucci & Adam Tamas Tuboly - 2019 - Organon F: Medzinárodný Časopis Pre Analytickú Filozofiu 26 (3):318-322.

View all 6 citations / Add more citations

References found in this work

No references found.

Add more references